# SDR COEA2011032460805

- Difficulty date: March 24, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 32,460 hours, 36,176 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53678001212
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / LEVEL 2 CORROSION:  SEAT TRACKS BETWEEN RT FRAME 39-40 HAS AREAS OF CORROSION (LENGTH 3.75", WIDTH .245", DEPTH .014").  REMOVED AND REPLACED SEAT TRACK IAW ATR72 SRM.
